# SDR IPXA2021090173383

- Difficulty date: August 19, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER LOWER FUSELAGE R/H FRAME ATTACH ANGLE AT STA 1278 IS CRACKED.REMOVED AND REPLACED CRACKED CENTER LOWER FUSELAGE R/H FRAME ATTACH ANGLE AT STA 1878 IAW SRM 51-33-01. (MINOR)
